×

zbMATH — the first resource for mathematics

Branching random walks on finite trees. (English) Zbl 0948.60097
Bramson, Maury (ed.) et al., Perplexing problems in probability. Festschrift in honor of Harry Kesten. Boston: Birkhäuser. Prog. Probab. 44, 315-330 (1999).
Summary: Consider a branching random walk on the ball of radius \(N\) in a homogeneous tree. We obtain precise asymptotics on the critical value and on the extinction time (in critical and subcritical cases) as \(N\to \infty\).
For the entire collection see [Zbl 0919.00093].

MSC:
60K35 Interacting random processes; statistical mechanics type models; percolation theory
PDF BibTeX XML Cite